# SDR 2011FA0000637

- Difficulty date: July 29, 2011
- Submitted: September 28, 2011
- Operation: General aviation
- Aircraft: N45332
- Make and model: Airtrc AT401
- Aircraft serial: 4010772
- Aircraft time: 11,000 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Cylinder
- Component: Cylinder, Pwa
- Component part number: 399359
- Stage of operation: AG
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

ACFT DEVELOPED HEAVY VIBRATION DUE TO A STUCK EXHAUST VALVE IN THE CYLINDER ASSY.
